Wynik wyszukiwania
Zapytanie: APPL MATH COMPUT SCI
Liczba odnalezionych rekordów: 20



Przejście do opcji zmiany formatu | Wyświetlenie wyników w wersji do druku | Pobranie pliku do edytora | Przesłanie wyników do modułu analizy | excel | Nowe wyszukiwanie
1/20
Nr opisu: 0000024447
Controllability of second-order semilinear infinite-dimensional dynamical systems.
[Aut.]: Jerzy Klamka.
-Appl. Math. Comput. Sci. 1998 vol. 8 nr 3, s. 459-470, bibliogr. 29 poz.

2/20
Nr opisu: 0000024446
Data encryption using N-lag white multisine random time-series.
[Aut.]: Antoni** Niederliński, Jarosław Figwer.
-Appl. Math. Comput. Sci. 1998 vol. 8 nr 3, s. 657-670, bibliogr. 15 poz.

3/20
Nr opisu: 0000026607
A new approach to convergence analysis of RLS-based self-tuning stochastic control.
[Aut.]: Antoni** Niederliński.
-Appl. Math. Comput. Sci. 1997 vol. 7 nr 1, s. 27-40, bibliogr. 12 poz.

4/20
Nr opisu: 0000026608
Approximate controllability of delayed dynamical systems.
[Aut.]: Jerzy Klamka.
-Appl. Math. Comput. Sci. 1997 vol. 7 nr 1, s. 5-16, bibliogr. 25 poz.

5/20
Nr opisu: 0000026869
Controllability of 2-D systems: a survey.
[Aut.]: Jerzy Klamka.
-Appl. Math. Comput. Sci. 1997 vol. 7 nr 4, s. 835-854, bibliogr. 94 poz.

6/20
Nr opisu: 0000034896
Approximate relative controllability of retarded dynamical systems.
[Aut.]: Jerzy Klamka.
-Appl. Math. Comput. Sci. 1996 vol. 6 nr 1, s. 15-26, bibliogr. 28 poz.

7/20
Nr opisu: 0000033057
Constrained controllability of retarded dynamical systems.
[Aut.]: Jerzy Klamka.
-Appl. Math. Comput. Sci. 1995 vol. 5 nr 3, s. 455-568, bibliogr. 20 poz.

8/20
Nr opisu: 0000033058
Decentralized feedback controllers for uncertain interconnected systems with Markovian jumping parameters.
[Aut.]: E. Boukas, Andrzej Świerniak, H. Yang.
-Appl. Math. Comput. Sci. 1995 vol. 5 nr 3, s. 469-479, bibliogr. 10 poz.

9/20
Nr opisu: 0000043527
Controllability of non-linear models in modelling population dynamics.
[Aut.]: Jerzy Klamka.
-Appl. Math. Comput. Sci. 1994 vol. 4 nr 2, s. 203-209, bibliogr. 15 poz.

10/20
Nr opisu: 0000043525
Evaluation of some optimal chemotherapy protocols by using a gradient method.
[Aut.]: Zdzisław** Duda.
-Appl. Math. Comput. Sci. 1994 vol. 4 nr 2, s. 257-262, bibliogr. 7 poz.

11/20
Nr opisu: 0000043524
Irregularity in scheduling of cancer chemotherapy.
[Aut.]: Andrzej Świerniak, Andrzej Polański.
-Appl. Math. Comput. Sci. 1994 vol. 4 nr 2, s. 263-271, bibliogr. 10 poz.

12/20
Nr opisu: 0000043529
Links and actuators kinematics of IRb-6 manipulator.
[Aut.]: Tadeusz** Szkodny.
-Appl. Math. Comput. Sci. 1994 vol. 4 no. 1, s. 87-106, bibliogr. 18 poz.

13/20
Nr opisu: 0000043541
Minimization of energy losses on the transmission line.
[Aut.]: M. Siwczyński, Marian Pasko.
-Appl. Math. Comput. Sci. 1994 vol. 4 no. 1, s. 29-37, bibliogr. 7 poz.

14/20
Nr opisu: 0000043526
Some control problems for simplest differential models of proliferation cycle.
[Aut.]: Andrzej Świerniak.
-Appl. Math. Comput. Sci. 1994 vol. 4 nr 2, s. 223-232, bibliogr. 17 poz.

15/20
Nr opisu: 0000045328
Constrained controllability of linear retarded dynamical systems.
[Aut.]: Jerzy Klamka.
-Appl. Math. Comput. Sci. 1993 vol. 3 iss. 4, s. 647-672

16/20
Nr opisu: 0000045152
Current minimization of the non-ideal voltage source with periodically time-varrying parameters by means of an active compensator.
[Aut.]: M. Siwczyński, Marian Pasko, R. Kłosiński.
-Appl. Math. Comput. Sci. 1993 vol. 3 no. 2, s. 329-339, bibliogr. 16 poz.

17/20
Nr opisu: 0000045154
Frames in diagnostic reasoning.
[Aut.]: Wojciech Cholewa.
-Appl. Math. Comput. Sci. 1993 vol. 3 no. 3, s. 595-612, bibliogr. 22 poz.

18/20
Nr opisu: 0000045153
Problems of computer-aided data processing in machine diagnostics and monitoring.
[Aut.]: Jan Kaźmierczak.
-Appl. Math. Comput. Sci. 1993 vol. 3 no. 3, s. 487-507, bibliogr. 12 poz.

19/20
Nr opisu: 0000052457
Approximate controllability of second order dynamical systems.
[Aut.]: Jerzy Klamka.
-Appl. Math. Comput. Sci. 1992 vol. 2 nr 1, s. 135-148, bibliogr. 25 poz.

20/20
Nr opisu: 0000052586
Some control problems related to optimal chemotherapy-singular solutions.
[Aut.]: Andrzej Świerniak, Zdzisław** Duda.
-Appl. Math. Comput. Sci. 1992 vol. 2 no 2, s. 293-302, bibliogr. 14 poz.

stosując format:
Nowe wyszukiwanie